# SDR AALA202011159010

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 62,273 hours, 23,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD INBOARD FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD INBOARD FLASHLIGHT, IAW AMM 25-65-53.
